# SDR UPS803505

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755222
- Condition: Cracked
- Location: Fs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACKED FLOORBEAM SPLICE FITTING AT FS 700, FS 720 AND FS 800, RBL 20.  REPLACED IAW SRM 51-1-20D.
